I got a tattoo on the back of my neck about 3 days ago... I have five others and have never had any problems. I think the rash forming on the tattoo is because of a different cream i've been putting on it but what I was wondering is what can I use to make it go away?
Also, there's a slight lump on the side of my neck, hurts if I put pressure on it. I haven't noticed it until now...could this have anything to do with the tattoo? Should I be worried?
The neck lump sounds like a swollen lymph node. Lymphadenopathy (swollen lymph nodes) is usually caused by a viral or bacterial infection. Other causes include allergic reactions, arthritis, cancer, metabolic diseases, and an overactive thyroid (hyperthyroidism).
From the symptoms of rash and swollen lymph node, there is a possibility of an allergic reaction to the dye of the tattoo. I suggest you to consult a dermatologist as antihistaminics and steroids may be needed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.